Journal of Mathematics and Statistics

On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family

Mohammed S. Kotb

DOI : 10.3844/jmssp.2017.353.360

Journal of Mathematics and Statistics

Volume 13, Issue 4

Pages 353-360

Abstract

This paper develops the distribution theory of concomitants in the context of ordered ranked set sample from the Farlie-Gumbel-Morgenstern bivariate family. Here, we derive the joint distribution of concomitants of two ordered ranked set sample and obtain their single and product moments alongside the correlation coefficient. Finally, an application of the results in establishing the moments and the variance-covariance for the Gumbel’s bivariate exponential distribution.

Copyright

© 2017 Mohammed S. Kotb. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.